# SDR UPS99229214

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Condition: Corroded
- Location: Bs 868
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION EMANATING FROM AROUND AFT BUSHING LBL 24 EXPANSION LINK BS 868 WL 205.  REMOVED EXPANSION LINK FROM AIRCRAFT, REMOVED CORROSION FROM AROUND BUSHING HOLES AND FOUND TO BE OUT OF LIMITS.  FABRICATED NEW EXPANSION LINK AND INSTALLED IAW SRM 51-30-05, 53-10-01, 51-30-02.
